MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 2 ML/HR; ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 2 ML/HR; ELASTOMERIC LFR
Model Number C270050
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.The device history record for lot 20122145 was reviewed and the product was produced according to product specifications.A review of udi is in-progress.All information reasonably known as of 05 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Fill volume: 201ml ml flow rate: 2 ml/hr procedure: unknown cathplace: unknown infusion start time: (b)(6) 2025 at 14:44 infusion stop time: (b)(6) 2025 at 10:55.It was reported, patient receiving 200ml 5fu over 96 hours however, it finished 1 day before scheduled to be completed.Patient had no medical intervention or injury due to incident.She also received radiation.Per additional information received on 21may2025, pump finished 24 hours earlier than expected with no remaining fluid left.The tubing was kept outside of the patients clothing.It¿s unknown if an avanos branded catheter was used with the pump.
 
Additional Manufacturer Narrative
The pump was received empty.The pinch clamp is present and closed.The fill port cap is attached.There was a non-avanos adaptor on the distal luer.This was photographed and removed.There was no visible crystallization or discoloration on the filter.The tubing was intact, with no visible damage.The drug label noted fluorouracil.The pump weight received was 79.9g.The pump was refilled to reported volume of 201ml, with 0.9% saline.The pump weight filled was 276.5g.The pump was laid on a flat surface and the pinch clamp was opened.After several minutes, infusion had not occurred at the distal luer.The tubing was cut below the filter to assess for occlusion in that component.When the clamp was opened, flow occurred at the cut end of the tubing.The tubing was then reconnected with male and female luers, using cyclohexanone.The sample rehabilitation steps were performed.A syringe was used to suction and clear the glass orifice.The sample did not infuse after suctioning.The flow restrictor portion was placed inside the incubator while attached to the pump.A collection cup was placed inside the incubator in the event of infusion.After two hours of rehabilitation, still no infusion was seen at the distal luer.The flow control tubing (fct) and glass orifice were examined under magnification.Occlusion was not observed in the tubing.Dried matter was observed in the glass orifice micro-tubing.The root cause identified was manufacturing related.All information reasonably known as of 24-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 2 ML/HR
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22150570
Report Number2026095-2025-00013
Device Sequence Number7811741
Product Code MEB
UDI-Device Identifier20193494135663
UDI-Public(01)20193494135663(240)120007172(11)240523(17)261121(10)20122145
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC270050
Device Catalogue NumberC270050
Device Lot Number20122145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU 1430MG
Patient Age62 YR
Patient SexFemale
Patient Weight52 KG